# SDR AJC2004F00002

- Difficulty date: June 10, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N261PA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258587
- Engine: Garrtt TFE731*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Switch
- Part number: DT2RV212A7
- Condition: Damaged
- Location: Te Flaps
- Part time: 811 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, ENROUTE, THE LANDING GEAR HORN SOUNDED WHEN GEAR LEVER WAS PLACED IN UP POSITION, BOTH WITH FLAPS IN 15 DEGREE AND 0 DEGREE POSITION.  CREW PLACED GEAR LEVER IN DOWN POSITION AND HORN SILENCED.  CREW CIRCLED AND BURNED OFF FUEL AND RETURNED TO DEPARTURE AIRPORT AND LANDED SAFELY.  DID NOT DECLARE EMERGENCY.  AC WAS FERRIED TO HOME BASE FOR MAINTENANCE.  UPON INVESTIGATION IT WAS FOUND THAT THE FLAP POSITION SWITCH WAS AT FAULT.  REMOVED AND REPLACED RT THROTTLE QUADRANT FLAP SWITCH WITH NEW.  PERFORMED OPS CHECK OF GEAR HORN SYSTEM.  OPS CHECK, NORMAL AND AC RETURNED TO SERVICE.
